Certain expansion formulae of incomplete $I$-functions associated with the Leibniz rule

https://doi.org/10.48185/jfcns.v2i1.231

Authors

  • Sapna Meena Malaviya National Institute of Technology, Jaipur
  • Sanjay Bhatter Malaviya National Institute of Technology, Jaipur
  • Kamlesh Jangid Rajasthan Technical University, Kota
  • Sunil Dutt Purohit

Keywords:

Incomplete Gamma functions, Incomplete $I$-functions, Fractional calculus, R-L fractional integral and derivative, Leibniz rule

Abstract

In this paper, we determine some expansion formulae of the incomplete I-functions in affiliation with the Leibniz rule for the Riemann-Liouville type derivatives. Further, expansion formulae of the incomplete $\overline{I}$-function, incomplete $\overline{H}$-function, and incomplete H-function are conferred as extraordinary instances of our primary outcomes.

Published

2021-06-29

How to Cite

Meena, S., Bhatter, S., Jangid, K., & Purohit, S. D. . (2021). Certain expansion formulae of incomplete $I$-functions associated with the Leibniz rule. Journal of Fractional Calculus and Nonlinear Systems, 2(1), 42–50. https://doi.org/10.48185/jfcns.v2i1.231